# SDR 20000405SH019

- Difficulty date: April 5, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N47LP
- Make and model: Amd FALCON20
- Aircraft serial: 457
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: MS2524425507225101
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING CIRCUIT BREAKERS FOR AD 70-22-04, FOUND THIS BREAKER WITH MFG DATE OF 9-72 NEARLY JAMMED PER BOEING SB 24-1019 INSPECTION.  BREAKER DID NOT HAVE FALCON JET IDENTIFIER STICKER ''431L2'' ON IT, SO APPARENTLY IT HAS BEEN INSTALLED AFTER AIRCRAFT LEFT THE FACTORY (AW DATE 9-25-81).  BREAKER IS FOR RT LANDING LIGHT.  BREAKER FOR LT LANDING LIGHT APPEARS ORIGINAL, AND IS  MADE BY MECHANICAL PRODUCTS.  (X)
